Existence results for a coupled system of fractional differential equations with p -Laplacian operator and infinite-point boundary conditions
作者: Lei HuShuqin Zhang
作者单位: 1School of Science, Shandong Jiaotong University
2School of Science, China University of Mining and Technology
刊名: Boundary Value Problems, 2017, Vol.2017 (1), pp.1-16
来源数据库: Springer Journal
DOI: 10.1186/s13661-017-0819-4
关键词: fractional differential equationinfinite-point boundary value conditionsp -Laplacianresonance
英文摘要: Abstract(#br)By means of coincidence degree theory, we present the existence of solutions of a coupled system of fractional differential equations with p -Laplacian operator and infinite-point boundary conditions. This paper enriches and extends some existing literature. Finally, an example is given to support our results.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.922 (2012)

×
关键词翻译
关键词翻译
  • Laplacian 拉普拉斯[调合]算符
  • operator 话务员
  • infinite 无穷的
  • fractional 分级的
  • conditions 条件式
  • coupled 耦合
  • point 
  • existence 存在
  • boundary 边界
  • system